Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 7

Rearrangement groups of fractals
James Belk and Bradley Forrest.
Trans. Amer. Math. Soc. 372 (2019), 4509-4552
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009393
The maximum dimension of a Lie nilpotent subalgebra of $\boldsymbol{\mathbb{M}_{n}(F)}$ of index $\boldsymbol{m}$
J. Szigeti, J. van den Berg, L. van Wyk and M. Ziembowski.
Trans. Amer. Math. Soc. 372 (2019), 4553-4583
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009435
Limit theorems for the least common multiple of a random set of integers
Gerold Alsmeyer, Zakhar Kabluchko and Alexander Marynych.
Trans. Amer. Math. Soc. 372 (2019), 4585-4603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009436
Quantitative height bounds under splitting conditions
Paul A. Fili and Lukas Pottmeyer.
Trans. Amer. Math. Soc. 372 (2019), 4605-4626
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009394
Punctured spheres in complex hyperbolic surfaces and bielliptic ball quotient compactifications
Luca F. Di Cerbo and Matthew Stover.
Trans. Amer. Math. Soc. 372 (2019), 4627-4646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009437
Existence of quasicrystals and universal stable sampling and interpolation in LCA groups
Elona Agora, Jorge Antezana, Carlos Cabrelli and Basarab Matei.
Trans. Amer. Math. Soc. 372 (2019), 4647-4674
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009438
Stratifications of affine Deligne-Lusztig varieties
Ulrich Görtz.
Trans. Amer. Math. Soc. 372 (2019), 4675-4699
Abstract, references and article information
Full-text PDF
MathSciNet review: 4009395
Automorphisms of Albert algebras and a conjecture of Tits and Weiss II
Maneesh Thakur.
Trans. Amer. Math. Soc. 372 (2019), 4701-4728
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009439
Projective geometry and the quaternionic Feix–Kaledin construction
Aleksandra W. Borówka and David M. J. Calderbank.
Trans. Amer. Math. Soc. 372 (2019), 4729-4760
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009396
An abstract theory of singular operators
Grigori A. Karagulyan.
Trans. Amer. Math. Soc. 372 (2019), 4761-4803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009440
Real inflection points of real hyperelliptic curves
Indranil Biswas, Ethan Cotterill and Cristhian Garay López.
Trans. Amer. Math. Soc. 372 (2019), 4805-4827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009441
Models for spaces of dendritic polynomials
Alexander Blokh, Lex Oversteegen, Ross Ptacek and Vladlen Timorin.
Trans. Amer. Math. Soc. 372 (2019), 4829-4849
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009397
The stability space of compactified universal Jacobians
Jesse Leo Kass and Nicola Pagani.
Trans. Amer. Math. Soc. 372 (2019), 4851-4887
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009442
Extension of isotopies in the plane
L. C. Hoehn, L. G. Oversteegen and E. D. Tymchatyn.
Trans. Amer. Math. Soc. 372 (2019), 4889-4915
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009398
Kurdyka–Łojasiewicz–Simon inequality for gradient flows in metric spaces
Daniel Hauer and José M. Mazón.
Trans. Amer. Math. Soc. 372 (2019), 4917-4976
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009443
Regularity of Kleinian limit sets and Patterson-Sullivan measures
Jonathan M. Fraser.
Trans. Amer. Math. Soc. 372 (2019), 4977-5009
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009399
Scattering for defocusing generalized Benjamin-Ono equation in the energy space $H^{\frac{1}2}(\mathbb{R})$
Kihyun Kim and Soonsik Kwon.
Trans. Amer. Math. Soc. 372 (2019), 5011-5067
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009456
A generalized Theta lifting, CAP representations, and Arthur parameters
Spencer Leslie.
Trans. Amer. Math. Soc. 372 (2019), 5069-5121
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009400
Coverings and the heat equation on graphs: Stochastic incompleteness, the Feller property, and uniform transience
Bobo Hua, Florentin Münch and Radosław K. Wojciechowski.
Trans. Amer. Math. Soc. 372 (2019), 5123-5151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009457
Surgery principles for the spectral analysis of quantum graphs
Gregory Berkolaiko, James B. Kennedy, Pavel Kurasov and Delio Mugnolo.
Trans. Amer. Math. Soc. 372 (2019), 5153-5197
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009401
Logarithmic hyperseries
Lou van den Dries, Joris van der Hoeven and Elliot Kaplan.
Trans. Amer. Math. Soc. 372 (2019), 5199-5241
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009458
Uniform bounds of discrete Birman–Schwinger operators
Yukihide Tadano and Kouichi Taira.
Trans. Amer. Math. Soc. 372 (2019), 5243-5262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009459